# SDR HALA2010012100038

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 30,139 hours, 5,750 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1523
- Condition: Making Metal
- Location: Rt Engine
- Part time: 12,902 hours, 2,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING RT ENG STARTER MAGNETIC CHIP DETECTOR INSP.  FOUND UNWANTED METAL MATERIAL.  REMOVED AND REPLACED RT ENGINE STARTER PER AMM80-11-01-004-001-N00 AND AMM80-11-01-404-014 N00.
